*should* epistane cause shrinkage and acne?

  1. Senior Member
    waynaferd's Avatar
    Stats
    6'3"  250 lbs.
    Join Date
    Aug 2008
    Age
    37
    Posts
    1,172
    Rep Power
    8405
    Level
    28
    Lv. Percent
    25.05%
    Achievements Posting Pro

    *should* epistane cause shrinkage and acne?


    Because I'm on week 3 of the cycle, doing 40mg and have noticed no nut shrinking, any acne, any loss in libido, or anything. I felt goofy the first week after a dosing, but that went away. I'm still gaining, so all seems good, but I thought I would be experienceing a side effect or two by now.

    Support supps are fish oil and milk thistle 3x a day, spaced a couple hours from epi dosing, and Cycle Support started when I went up to 40mg with epistane, and is taken when suggested, also spaced out from the epi.

    Since all is well I'm gonna go 50 mg for week 4, maybe into week 5, too.....

    Should I worry any about anything?

    Thanks!!
    True story:

    I give a f**K!!

  2. Elite Member
    nosnmiveins's Avatar
    Join Date
    Aug 2007
    Age
    28
    Posts
    6,833
    Rep Power
    3524
    Level
    54
    Lv. Percent
    21.45%
    Achievements Activity ProPosting ProPosting Authority

    no sides = good

    if ur gaining fine then stick with 40mg.....upping the dose will only lead to sides
  3. Professional Member
    Rugger's Avatar
    Join Date
    Dec 2007
    Posts
    4,060
    Rep Power
    4772
    Level
    44
    Lv. Percent
    65.13%
    Achievements Activity ProPosting Pro

    I didn't get any sides until week 4.
    •   
       

  4. Professional Member
    mooch2321's Avatar
    Stats
    5'9"  235 lbs.
    Join Date
    Dec 2007
    Posts
    3,835
    Rep Power
    2016
    Level
    42
    Lv. Percent
    59.3%
    Achievements Activity ProPosting Pro

    yeah in week four most bald chinese men die from the acne build-up
  5. Elite Member
    UnrealMachine's Avatar
    Stats
    6'1"  218 lbs.
    Join Date
    Jun 2007
    Posts
    6,083
    Rep Power
    9958
    Level
    51
    Lv. Percent
    81.03%
    Achievements Activity ProPosting ProPosting Authority

    If you are getting no sides, why would you worry

    don't worry, be happy, bump the dose to 50 on the next week. JMO.
    Mostly answered PM's
    Don't post on my profile, I don't read that stuff, PM me instead
    <------ Hard to believe, but I wasn't on any anabolics in the avatar shot
  6. Senior Member
    LilPsychotic's Avatar
    Join Date
    Jul 2007
    Age
    33
    Posts
    1,606
    Rep Power
    904
    Level
    29
    Lv. Percent
    91.16%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by waynaferd View Post
    Because I'm on week 3 of the cycle, doing 40mg and have noticed no nut shrinking, any acne, any loss in libido, or anything. I felt goofy the first week after a dosing, but that went away. I'm still gaining, so all seems good, but I thought I would be experienceing a side effect or two by now.

    Support supps are fish oil and milk thistle 3x a day, spaced a couple hours from epi dosing, and Cycle Support started when I went up to 40mg with epistane, and is taken when suggested, also spaced out from the epi.

    Since all is well I'm gonna go 50 mg for week 4, maybe into week 5, too.....

    Should I worry any about anything?

    Thanks!!
    50 seemed to be the dose that gave me sides. The lethargy was dreadful. W/ 40, just some mild acne and a little hairloss.
  7. New Member
    Bfaber's Avatar
    Stats
    5'9"  185 lbs.
    Join Date
    Aug 2008
    Posts
    18
    Rep Power
    87
    Level
    4
    Lv. Percent
    6.39%

    I had shrinkage from the start, bad acne week 4, and a constant headache for the 4 weeks I was on
  8. New Member
    mr j's Avatar
    Join Date
    Feb 2008
    Posts
    120
    Rep Power
    144
    Level
    10
    Lv. Percent
    18.32%

    lethargy kills me im on week 4 doing 30 might bump it to 40 for these last days
  9. Senior Member
    thegodfather's Avatar
    Stats
    5'11"  213 lbs.
    Join Date
    Nov 2008
    Age
    36
    Posts
    1,045
    Rep Power
    113185
    Level
    29
    Lv. Percent
    20.01%
    Achievements Posting Pro

    I'm about to enter week 4 and almost no sides. Very minimal acne, very slight lethargy. I'm only doing 30 mgs however because I dont have a second bottle yet. Libido has been through the roof, I'm also taking 50 mgs of DHEA.
  10. Enologist/Brewmaster/Damn good guy
    dg806's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Oct 2002
    Age
    51
    Posts
    2,346
    Rep Power
    1322
    Level
    35
    Lv. Percent
    42.5%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Bfaber View Post
    I had shrinkage from the start, bad acne week 4, and a constant headache for the 4 weeks I was on
    Did you take any support supps during cycle?
  

  
 

Similar Forum Threads

  1. testical shrinkage?
    By Buffgammaman in forum Old School Hormone Use
    Replies: 26
    Last Post: 01-06-2010, 08:54 PM
  2. Problems with acne...what AAS/PH not give acne?
    By DaveMcNaul in forum Anabolics
    Replies: 24
    Last Post: 06-03-2009, 10:27 PM
  3. Acne with Epistane or 11-Oxo?
    By Swifto in forum Supplements
    Replies: 10
    Last Post: 06-12-2008, 02:51 PM
  4. Testicular Shrinkage on SD
    By Luke667 in forum Anabolics
    Replies: 31
    Last Post: 03-17-2007, 07:40 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in